# SDR HNAA2019012500029

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 42,115 hours, 37,620 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  655 05-50  2012692  23JAN19  PHL  CLOSE ON APU POWER SMOKE WAS OBSERVED COMING OUT FROM ABOVE F/O RADAR CONTROLLER, BUT BELOW GLARESHIELD. PULLED ALL CARDS OUT AND SAW NO DAMAGE, STRONG ODOR AND SMOKE CONTINUED. PACK 2 WAS ON WITH CROSS BLEED OPEN. POWERED DON AIRCRAFT, SMOKE STOPPED. FACT  23JAN19  16:48  PHL RNR FO WX RADAR CONTROL PANEL PER AMM 34-42-02 OPS PER AMM TASK 34-42-00-700-801-A GOOD OK FOR SERVICE. INSP BOTH PACKS NO DEFECTS NOTED RAN PACKS FOR 30 MINS INDIVIDUALLY AND TOGETHER PACKS OPS NORMAL NO SMOKE NOTED OK FOR SERVICE.
